MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X18MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X18MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-7432
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
1st stage revision case due to infection.Removal of depuy components.Replaced the components with a s&n femoral nail covered with cement/vancomyocin.2nd stage of revision will be in 3-6 months.
 
Event or Problem Description
A.Date of implantation.Not sure sorry.B.Lot number: universal stem 115x14mm fluted (867428) and lps xx-sm hinge pin.Refer image uploaded.C.Please confirm if the cement was manufactured by depuy? if yes, please provide the quantity, part and lot numbers of the cement.No styker.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: the concomitant products were identified to be competitor products used in conjunction with the previously reported adverse event.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
UNIVERSAL STEM 115X18MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11796230
Report Number1818910-2021-09853
Device Sequence Number14498348
Product Code JWH
UDI-Device Identifier10603295217923
UDI-Public10603295217923
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number86-7432
Device Catalogue Number867432
Device Lot Number621791
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer05/25/2021
06/23/2021
07/26/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/23/2021
07/07/2021
07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XSM RT; LPS FEM TO SLEEVE ADAPTER +0; LPS UNIV TIB HIN INS XSM 18MM; LPS XX-SM HINGE PIN; MBT REV TIB TRAY SIZE 4 15MM; MBT TRAY SLEEVE POR M/L 45MM; PFC*SIGMA/OV/DOME PAT 3PEG,41; STRYKER CEMENT; STRYKER CEMENT:6197-1-001/THZ026; STRYKER CEMENT:6197-1-001/THZ026; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 115X14MM FLUTED; UNIVERSAL STEM 115X18MM FLUTED; LPS DISTAL FEM COMP XSM RT; LPS FEM TO SLEEVE ADAPTER +0; LPS UNIV TIB HIN INS XSM 18MM; LPS XX-SM HINGE PIN; MBT TRAY SLEEVE POR M/L 45MM; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 115X14MM FLUTED; UNIVERSAL STEM 115X18MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR